Tinnitus and Mild Hearing Loss After Cialis

Discussion in 'Introduce Yourself' started by ccccd, Dec 27, 2019.

    1. ccccd

      ccccd Member

      Tinnitus Since:
      10/2019
      Cause of Tinnitus:
      Medication
      Hi,

      Let me explain my story. I have had ED problems since 2 years ago (unknown reasons, I just have the problem), the doctor started me on Cialis 10 mg (no more than 2/3 times per week max), it works well but 3 months ago I started to notice a slight high pitched sound in both hears (also, I drank alcohol before taking it, I used to do that before, without problems).

      I went to the ENT, he said I have small hearing loss (of 20 dB) in my right hear, but "it's no big deal' . I took prednisolone for 5 days, I think it helped me a little (I wasn't focused on my hears anymore) but the sound was still here (I also stopped Cialis for 2 weeks). The thing is that I need my sexual life, so I took the pill again but less often. 2 weeks ago I noticed that my left hear has a little buzz and in my right hear a humming and another mild pitched sound (barely audible but here).

      I came to Tinnitus Talk and I saw many threads about those pills, this kind of side effects needs severe attention from the medical professionals, but for some reasons, they omit to talk about it when they prescribe it.

      What do you think about it, will I keep my tinnitus(es) and my ED problems (because I can't treat it anymore) all my life (I'm really young, 23 years old)?

      Thank you for reading me.
       
    2. fishbone
      Shitfaced

      fishbone Member Hall of Fame

      Tinnitus Since:
      1988
      Cause of Tinnitus:
      loud noise and very bad sickness
      If the pill is possibly causing it, then I'd stop taking it (it's 100% up to you on what you want to do). Possibly stop taking it and see how your ears feel, it can take a while for the ears to possibly heal and get better.
       
      • Like Like x 1
    3. Pettsounds

      Pettsounds Member

      Tinnitus Since:
      2019
      Cause of Tinnitus:
      Unknown
      Hi and thanks for sharing. I have high-pitch tinnitus since 11 days after I took 10 mg vardenafil once. (A similar drug for ED).

      Has your tinnitus stopped or developed?

      Br

      Peter
       
    4. Bobby B
      Fine

      Bobby B Member Benefactor

      Tinnitus Since:
      11/2015
      Cause of Tinnitus:
      Large caliber rifles/machine guns and loud Music/clubs
      Cialis affects blood pressure - it will lower it, and alcohol as well. 20 dB is normal unless you are like 20 years old.

      Maybe try Viagra.
       
    5. AUTHOR
      AUTHOR
      ccccd

      ccccd Member

      Tinnitus Since:
      10/2019
      Cause of Tinnitus:
      Medication
      No it didn't stop. It was only an high pitched tone the first month, other ones (low and mid tone) came the next months after (in the right hear). Recently I noticed a high tone in the left hear. I don't know what to do.

      I am only 23.

      Also I forgot to mention that ENT suggested me to try Xanax for 1 month
       
    6. Pettsounds

      Pettsounds Member

      Tinnitus Since:
      2019
      Cause of Tinnitus:
      Unknown
      Ok.

      I have a high pitched tone in the middle of the head that started 14 days ago, and it's about the same now as compared to when it started.

      I have been in touch with people on another tinnitus support group with similar conditions, and they have reported that the tinnitus has improved in small steps over time, a few months or so.

      I have tried to take NAC and curcumin for a week or so but did not recognize a difference, so will now just wait and hope for the best.

      I think its a good idea to take care of your mental condition as well, if you feel much anxiety (I do) don't hesitate to take something that reduces the bad feelings.

      BR

      Peter
       
    7. brokensoul

      brokensoul Member

      Location:
      Belgium
      Tinnitus Since:
      02/05/2019
      Cause of Tinnitus:
      unknown:medication,cannabis,stress,sleep deprivation
      All PDE5 inhibitors are likely ototoxic in some way. It’s been known since 2007, but the medical profession is oblivious to this and will often deny this is true, because it’s not part of their common knowledge. It’s possible that the manufacturers are doing everything they can to bury this information as it is simply a multibillion dollar industry.

      Viagra (sildenafil), Cialis (tadalafil), Vardenafil and others will damage your hearing. The hearing damage is cumulative, so the more you take them, the worse it’s going to get. Most people are completely clueless to this as you don’t notice hearing damage until it’s too late.

      There are several studies available on the internet (such as PubMed) that indicate there is an ototoxic mechanism in these pills. The higher the dose you take, the more risk you are taking. If I remember well, it is related to the NO element in the formula damaging the tiny blood vessels to your ears, since these pills are basically vasodilators.

      I would highly advise against ever taking them again.

      Have a Google search on Viagra and hearing loss and/or tinnitus.

      Go to PubMed and look for studies of PDE5 inhibitors impact on hearing.

      It is truly shocking that doctors prescribe these pills without realising they are truly damaging to your auditory system and may provoke tinnitus as well.
       
    8. AUTHOR
      AUTHOR
      ccccd

      ccccd Member

      Tinnitus Since:
      10/2019
      Cause of Tinnitus:
      Medication
      Should I understand that I can't have sex anymore? Those pills was the only working solution for me.

      So sad to know that manifacturers just want to keep their benefits and are not caring about our health
       
    9. JohnAdams
      Festive

      JohnAdams Member Benefactor Hall of Fame

      Location:
      Vatican
      Tinnitus Since:
      May 1st 2018
      Cause of Tinnitus:
      Aspirin Toxicity/Possibly Noise
      But why do you need hearing to have sex?
       
    10. AUTHOR
      AUTHOR
      ccccd

      ccccd Member

      Tinnitus Since:
      10/2019
      Cause of Tinnitus:
      Medication
      I don't want to be deaf either
       
      • Agree Agree x 1

Share This Page

Loading...